# SDR SWAA2022060713020

- Difficulty date: May 29, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EMERGENCY EXIT SIGN INOP. / [01] RELAMPED AFT ENTRY CEILING EMERGENCY EXIT SIGN AS PER REF B737 AMM 33-51-01-960-801 LIGHTS TEST OK;[02] VERIFIED STEP 1
